Difference between revisions of "Ant2003"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
Line 1: Line 1:
C. Antonini, Lower bounds for the L^2 minimal periodic blowup solutions of critical nonlinear Schrodinger equation, DIE 15 (2002), 749-768.
+
{{Bibliography
 
+
| author = Antonini, Christophe
 
+
| title = Lower bounds for the $L\sp 2$ minimal periodic blow-up solutions of critical nonlinear Schr\"odinger equation
[[Category:Bibliography]]
+
| journal = Differential Integral Equations
 +
| Fjournal = Differential and Integral Equations. An International Journal for Theory \& Applications
 +
| jvol = 15
 +
| year = 2002
 +
| NUMBER = 6
 +
| jpage = 749--768
 +
| ISSN = 0893-4983
 +
| MRCLASS = 35Q55 (35B10 35B45 35Q40)
 +
| arxivlink = 
 +
| mathsciid = MR1893845
 +
| MRREVIEWER = Enrique Fern\'andez Cara
 +
}}

Revision as of 20:47, 9 February 2007

Antonini, Christophe, Lower bounds for the $L\sp 2$ minimal periodic blow-up solutions of critical nonlinear Schr\"odinger equation, Differential Integral Equations, 15, (2002), 6, 749--768

ArXiv: [1]

MathSciNet: MR1893845